# SDR USAA990784

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 294.5
- Part time: 38,294 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q3 CHECK, FOUND 1 INCH CRACK AT CREASE BEAM INNER CHORD ANGLE BS 294.5 RBL 45 WL 208.  INSTALLED CHORD ANGLE PER SRM 51-10-02.  (M)
